I am being tapered off paxil down from 60 to 40 and adding 50 Mgs luvox as introduction last night which was the second night I couldn't sleep at all even with my 400 mg dose of seraquel my head was racing more thAn ever which I didnt even think was possible did anyone ever experience anything like this
Wow Theresa. Things don't calm down for you do they. When I have switched meds like that I quit one and started the other. If I were you I would learn how to meditate. It is very effective to stop the racing mind. One feels a lot calmer afterwards. Did I ever ask you if you drink coffee or a lot of tea. Just wondering what keeps you so stimulated. They decided you aren't bipolar, right? Somehow you hang in there. Keep going. Karen
You're doing it the right way, I wonder if going from 60 all the way to 40 was too much for you at one time.
Hi Theresa. Yes, I've had racing thoughts due to PTSD that occurred 7 years ago. I take Trazadone and Klonopin to sleep. I wake up again 3 hrs. or so later. To tell you the truth, I don't think there is a med to stop racing thoughts. I've taking meds that are suppose to stop racing thoughts. None of them worked. I pray you do find one.
Faith, hope and love,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Feb 2019 • 6 answers
Updated 30 May 2015 • 1 answer
Updated 27 Jun 2018 • 6 answers
Updated 19 Apr 2016 • 2 answers
Updated 24 Oct 2016 • 1 answer